advertisement
Question
Posted by: CV | 2009/02/20

Triphasel

Hi

I have been on Triphasel for the past ten years now, i am 23.
Do you suggest that leave it for a while and give myself a break from it, or is it okay to be on it for such a long period of time.
I have been thinking of having the copper t inserted.
Please advise.

Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I confirm that it will be a good idea to stop using Triphasil for a while. The copper t will however, cause irritation and possible abnormal vaginal bleeding and I therefore recommend that your partner uses a contraceptive.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement